# SDR ASAA2014021606865

- Difficulty date: February 16, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 26,453 hours, 7,926 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7520 · Engine Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EEC LOGGED ECONOMIC FAULT 75-10462. HPTACC DEMAND & POSITION SIGNALS DISAGREE 7 OF LAST TEN FLIGHTS.  ACFT GROUNDED.  CW TC 78273000. FAULT CODE 75-10462 NOT FOUND.
